Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example


Author: Russell A. Johnson
Journal: Proc. Amer. Math. Soc. 99 (1987), 261-267
MSC: Primary 34C35; Secondary 54H20, 58F19, 58F27
DOI: https://doi.org/10.1090/S0002-9939-1987-0870782-7
MathSciNet review: 870782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example illustrating the relation between the Oseledec spectrum (roughly speaking, the set of Lyapunov exponents) and the Sacker-Sell (or continuous) spectrum for Bohr almost periodic linear systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 54H20, 58F19, 58F27

Retrieve articles in all journals with MSC: 34C35, 54H20, 58F19, 58F27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870782-7
Keywords: Almost periodic, minimal set, Lyapunov number
Article copyright: © Copyright 1987 American Mathematical Society